# SDR CALA2023050501359

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 91,876 hours, 22,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100533
- Condition: Dented
- Location: Sta 1280 S-26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT STA 1280 S-26R HAS A DENT ON THE UPPER FLANGE. REPORT (DTA). REMOVE AIRCRAFT FROM SERVICE ON OR BEFORE NOV 01, FOR DAMAGE TOLERANCE REQUIREMENTS. 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING APPROVAL THE REPAIR INCORPORATED VIA ECRA 5360-01699 IS APPROVED AS TIME LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE DIP APPROVED THE REPAIR INCORPARATED VIA ECRA 5360-01699 IS TOMC-APPROVAL FROM SC1ELBYC COMMENT APPROVED AS TIME-LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE NOVEMBER 01, 2024 UNLESS ANOTHER 8110-3 FORM IS RECIEVED FINDING APPROVAL FOR (DTA) TOMC APPROVED; QC REVIEWED RECORDS UPDATE -- DC TOMC APPROVED; QC REVIEWED T/A : 01NOV24-- DCU391596
